Ask a Dog Vet and Get Answers to Your Dog Health Questions
Welcome and thanks for asking your question. My name is***** am a licensed veterinarian. I am happy to answer your question today.
Friend, the ingredients in Dasuquin are very safe and it will not be systemically toxic when taken in large amounts. They may get gastrointestinal symptoms like vomiting or diarrhea otherwise they will be fine. I would keep an eye on them, if they develop vomiting or diarrhea this is what you can do:
1- Do not give things like Pepto Bismol or imodium.2- No food or water for 6-8 hours, need to give their gastrointestinal tract time to rest. Then, offer small amount of water followed by a diet of rice (75%) and boiled boneless chicken or ground beef (25%) until the stool is back to normal then wean them back into their regular diet. Keep them indoors in a cool room and no exercise when fasting.3- Supplement with a probiotic (fortiflora), these are friendly bacteria that help with regularity. You can buy this over the counter in any pet store.4- If after doing the above you do not see improvement within 24 hours I would have them checked by your family veterinarian for a hands on examination.
Please do not forget to rate my answer - I hope you found it to be excellent. If there’s more I can do, please use the reply tab and let me know. It’s my goal to provide you with excellent service." Thank you for your business and I hope to work with you again soon!